# SDR ASAA2022110840692

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 60,019 hours, 17,444 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING T/O IN V-NAV, CLIMB THRUST WAS NOT COMMAND AT 800' AGL. CLIMB THRUST WAS MANUALLY SELECTED BY PUSHING "N1" - THEN F/DS HAD TO BE CYCLED TO BE ABLE TO SELECT MODES NORMALLY. GROUNDED - YES. PERFORMED DFCS FAULT REVIEW IAW B737-800 AMM 22-11-00-740-801, NO FAULTS ON LEG1, NONE RELEVANT IN FAULT HISTORY. PERFORMED LAND VERIFY IAW AMM 22-11-00-700-801, NO FAULTS, ALL TEST PASS. PERFORMED ALL AUTO THROTTLE TESTS IAW AMM 22-31-00-710-802, NO FAULTS CURRENT OR IN HISTORY, ALL TESTS PASS. PERFORMED ALL MCP AND FLIGHT DIRECTOR SPECIFIC TESTS IAW AMM 22-11-00-740-801, ALL TEST PASS. PERFORMED EEC BITE IAW AMM 73-21-00-740-801-F00, NO FAULTS IN HISTORY. EEC TEST IAW AMM 73-21-00-700-804-F00, NO FAULTS ENG1/2. COULD NOT VERIFY DEFECT. NO HISTORY PAST 90 DAYS. APPROACH SURVEY COMPLETE. ALSO, PERFORMED HGS SYSTEM TEST IAW SMM SEC 500 34-36-00. NO FAULTS FOUND, NO RELEVANT HISTORY.
